Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 29, 2021, 7:03 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 7:03 PM EDT (23:03 UTC)
- Expired
- Jun 29, 2021, 7:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
030
WWUS82 KFFC 292303
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Jun 29 2021
GAZ096-105-107>109-292330-
Dooly GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
703 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX...SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE AND PULASKI
COUNTIES UNTIL 730 PM EDT...
At 703 PM EDT...a line of strong thunderstorms was extending from
Dubois to Pope City...and moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cochran, Hawkinsville, Pineview, Dubois, Coley Station, Gresston,
Empire, Mobley Crossing, Mock Springs, Pope City, Baileys Park,
Ocmulgee Banks, Finleyson, Wallace, Pleasant View, Paulk,
Tippettville, Hartford, Pulaski State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3247 8335 3208 8375 3199 8351 3231 8322
TIME...MOT...LOC 2303Z 133DEG 13KT 3231 8326 3205 8350
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:46 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 29, 3:46 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 346 PM EDT Tue Jun 29 2021 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Wednesday Night/... Some showers with a few rumbles of thunder are ongoing far northern Georgia and portions of western Georgia. Tropical airmass is in place with dewpoints in the upper 60s and lower 70s across the CWA, so even some of the smaller cu that are developing may spit out a quick shower or two if it happens to pass right over your location. Otherwise, overcast conditions from the morning have mostly cleared the area and left aforementioned cu field in place across CWA, which will be the case through the afternoon. Aloft, ridge that has been in place over the area will begin to break down and sfc high will slide back out east. Copious moisture will still be in place tomorrow though upper levels won't be very favorable, so have chosen to only have slight chance thunderstorms with chance showers for PoPs. Otherwise, another sultry Georgia summer day is expected, with highs in the mid to upper 80s with dewpoints in the upper 60s to lower 70s. Lusk .LONG TERM /Thursday through Tuesday/... A frontal boundary is expected to move through the CWA on Saturday. Tropical airmass will remain in place through the end of the week. Copious moisture will allow for scattered to numerous showers and thunderstorms to develop Thursday and Friday. Convection may not be diurnal in nature but coverage should decrease with sunset. The chances for isold/scattered shra/tsra will be possible into the overnight hours. A frontal boundary should begin to move south across the CWA on Saturday and should make it just south of the CWA by early Sunday. High pressure will build in from the north for the remainder of the period while the old frontal boundary remains stalled across south GA/the FL panhandle. NListemaa && .AVIATION... 18Z Update... VFR conditions in place a little sooner than expected, though no complaints here. Expecting to stay VFR through the period. Winds should stay out of the SE to SSE from 5-10 kts, going calmer overnight. BKN050-060 deck composed of mostly developing cu will remain in place through the afternoon. Won't rule out a shower or two around the TAF sites, though chances are small. Tomorrow looks like typical summer day, with winds still SSE from 4-8 kts with afternoon SCT cu field around 030-040 and small chance of SHRA or -TSRA. //ATL Confidence...18Z Update... High confidence all elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 69 88 70 89 / 5 20 20 50 Atlanta 70 87 71 88 / 10 30 20 50 Blairsville 64 83 64 82 / 20 40 40 70 Cartersville 68 88 69 88 / 20 30 30 60 Columbus 71 90 71 90 / 10 30 30 50 Gainesville 69 87 70 87 / 10 30 20 60 Macon 69 90 70 91 / 10 30 30 50 Rome 69 90 71 89 / 20 30 20 60 Peachtree City 69 87 69 88 / 10 30 20 50 Vidalia 71 87 71 91 / 10 40 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....NListemaa AVIATION...Lusk
Hazardous weather outlook, Jun 29, 8:57 AM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 857 AM EDT Tue Jun 29 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 857 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The weak remnants of Tropical Storm Danny will continue to move west across northern portions of the state through this afternoon. Scattered to numerous showers and a few thunderstorms can be expected into this evening. Isolated storms could become strong with locally heavy rain and gusty winds. Localized flooding will will be the primary hazard this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous showers and thunderstorms are expected across north and central Georgia each day through Monday. Isolated strong thunderstorms will be possible each day with the primary hazards being lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 29, 4:19 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Tue Jun 29 2021
GAZ111>113-292045-
Toombs GA-Wheeler GA-Montgomery GA-
419 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...
SOUTHEASTERN WHEELER AND SOUTHERN MONTGOMERY COUNTIES UNTIL 445 PM
EDT...
At 418 PM EDT...a strong thunderstorm was over Cedar Crossing, or 8
miles northwest of Plant Hatch...moving west at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Uvalda, Alston, Grays Landing, Cedar Crossing, Jordan, Charlotteville
and McNatt Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8244 3196 8245 3197 8248 3199 8266
3208 8268 3213 8260 3205 8238 3196 8241
TIME...MOT...LOC 2018Z 104DEG 15KT 3202 8244
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 5:30 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Tue Jun 29 2021
GAZ097-098-109-111-112-292200-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-Dodge GA-
530 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHWESTERN
TREUTLEN...NORTHERN MONTGOMERY...SOUTHEASTERN LAURENS AND DODGE
COUNTIES UNTIL 600 PM EDT...
At 530 PM EDT...a line of strong thunderstorms was along a line
extending from near Little Ocmulgee State Park to near Alamo to near
Ailey...and moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Eastman, Alamo, Mount Vernon, Glenwood, Cadwell, Ailey, Higgston,
Plainfield, Landsburg, Cedar Grove, Barnhill, Jay Bird Springs,
Little Ocmulgee State Park and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3209 8290 3211 8290 3213 8294 3215 8293
3214 8295 3212 8295 3211 8296 3220 8327
3235 8302 3237 8269 3221 8244 3220 8245
3215 8269 3208 8286
TIME...MOT...LOC 2130Z 116DEG 16KT 3214 8286 3218 8276 3222 8259
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 6:26 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Tue Jun 29 2021
GAZ106>109-292300-
Crisp GA-Wilcox GA-Dodge GA-Pulaski GA-
626 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRISP...WILCOX...
SOUTHWESTERN DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 700 PM
EDT...
At 625 PM EDT...a line of strong thunderstorms was extending from
near Eastman to Owensboro...and moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Eastman, Abbeville, Rochelle, Arabi, Pineview, Pitts, Union, Cedar
Creek, Antioch Church, Pope City, Seville, Ocmulgee Banks, Hatley,
Double Run and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3226 8339 3226 8327 3219 8311 3185 8338
3185 8361 3180 8361 3181 8375
TIME...MOT...LOC 2225Z 118DEG 16KT 3217 8320 3188 8342
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 6:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Tue Jun 29 2021
GAZ097-109-292300-
Laurens GA-Dodge GA-
631 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS AND NORTHWESTERN DODGE
COUNTIES UNTIL 700 PM EDT...
At 630 PM EDT...a line of strong thunderstorms was extending from
near Minter to Plainfield...and moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dublin, Chester, Dexter, Cadwell, Rentz, Dubois, Harlow, Gresston,
Plainfield and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3229 8333 3232 8329 3255 8293 3244 8278
3220 8314
TIME...MOT...LOC 2230Z 140DEG 12KT 3244 8281 3226 8310
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 6:33 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Tue Jun 29 2021
GAZ110-111-292300-
Wheeler GA-Telfair GA-
633 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND
NORTHEASTERN TELFAIR COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT...a strong thunderstorm was over Towns, or 8 miles
southeast of McRae...moving west at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McRae, Scotland, Towns and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3202 8270 3197 8273 3197 8290 3204 8293
3209 8284
TIME...MOT...LOC 2233Z 108DEG 16KT 3200 8277
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 7:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Jun 29 2021
GAZ096-105-107>109-292330-
Dooly GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
703 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX...SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE AND PULASKI
COUNTIES UNTIL 730 PM EDT...
At 703 PM EDT...a line of strong thunderstorms was extending from
Dubois to Pope City...and moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cochran, Hawkinsville, Pineview, Dubois, Coley Station, Gresston,
Empire, Mobley Crossing, Mock Springs, Pope City, Baileys Park,
Ocmulgee Banks, Finleyson, Wallace, Pleasant View, Paulk,
Tippettville, Hartford, Pulaski State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3247 8335 3208 8375 3199 8351 3231 8322
TIME...MOT...LOC 2303Z 133DEG 13KT 3231 8326 3205 8350
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:37 AM EDT | Special Weather Statement | FFC | Meriwether | 23 min |
| Jun 29, 12:39 AM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jun 29, 1:00 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 30 min |
| Jun 29, 1:06 AM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 29, 1:19 AM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 29, 1:38 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 37 min |
| Jun 29, 3:01 AM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 29 min |
| Jun 29, 4:19 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Jun 29, 5:30 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Jun 29, 6:26 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 34 min |
| Jun 29, 6:31 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jun 29, 6:33 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Jun 29, 7:08 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jun 29, 7:30 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jun 29, 7:56 PM EDT | Special Weather Statement | FFC | Dodge | 34 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.